APOHEALTH Children’s Ibuprofen Infant Drops

APOHEALTH Children’s Ibuprofen Infant Drops provide effective relief of pain and fever in children. It helps to reduce temperature in children for up to 8 hours including fever caused by immunisation. It provides temporary relief of pain associated with teething, earache, headache, cold & flu, sore throats and minor aches.

    Active Ingredient(s):

  • Ibuprofen 40 mg/mL

Reference Brand:

Works in the same way as Nurofen for Children Baby 3+ Months.

    Size:

  • 50 mL
Back To Products